# SDR 07FDEA01711

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE AT SPOILER PANEL NR 11 AREA SPAR CAP HAS CRACK AROUND 3RD HINGE FITTING.  NDT NOTED NO CRACKED PER NTM 51-00-00 PT6 (AFTER STOP DRILL).  STOP DRILLED 0.025" HOLE AT THE END OF CRACKED IAW SRM 57-30-4 FIG10 SHEET 1/3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER RT WING UPPER SURFACE AT SPOILER PANEL 11 AREA SPAR CAP IAW SRM 57-30-4 FIG 10 SHEET 1 AND 3, CLEANED LOWER AREA OF PANEL NR 11 SPOILER SPAR CAP IAW MM 12-40-000-2, PAGE 1 TO PAGE 14.  MINOR REPAIR WING STA 464.
